# SDR 2001UALA00193

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 17,834 hours, 2,733 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10KH550R
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORTY MINUTES AFTER TAKE-OFF, FLIGHT HAD MULTIPLE EICAS MESSAGES FOR THEIR RIGHT ENGINE NACELLE VENT VALVE.  BLEED LOOP 2 WING R STATUS MSG, BLEED LEAK R, BLEED LOSS R AND PACK R.  RESET THE BLEED BUT MESSAGES CAME BACK.  RETURNED TO IAD AND LANDED OVERWEIGHT. SUPPLEMENTAL DATA UPDATE FORWARD CLAMP ON RH PACK FLOW CONTROL VALVE FOUND BROKEN.  THE HOT AIR LEAKAGE TRIPPED THE OVERTEMP DETECTION SYSTEM CONTRIBUTING TO THE MULTIPLE FLIGHT DECK MESSAGES.CLAMP WAS REPLACED PER AMM 21-51-01.
